# SDR SWAA085412

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 18,641 hours, 10,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2100
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 EMERGENCY EXIT SLIDE ASSY OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
